MAUDE Adverse Event Report: AV-TEMECULA-CT HT VERSATURN GUIDE WIRE

AV-TEMECULA-CT HT VERSATURN GUIDE WIRE
Catalog Number 1013319
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Review of the complaint history identified no other similar incidents from this lot.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The mini trek rx referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was performed to treat a chronic total occlusion [cto] lesion in the mildly calcified left anterior descending coronary artery.A versaturn guide wire was used to switch out a non-abbott cto guide wire after crossing the lesion through a micro-catheter.Pre-dilatation was performed with a small non-abbott balloon catheter.The 2.0x15 mm mini-trek was loaded on to the versaturn guide wire, but a lot of resistance was met during loading.Resistance was met during removal of the mini trek from the versaturn guide wire; therefore, the mini trek and the versaturn guide wire were removed together as a unit.Outside the anatomy, the mini trek was able to be removed from the versaturn.A new guide wire was used with a non-abbott balloon to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.

Brand Name
HT VERSATURN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7560869
Report Number2024168-2018-04052
Device Sequence Number2194148
Product Code DQX
UDI-Device Identifier08717648198458
UDI-Public08717648198458
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number1013319
Device Lot Number7101761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1